# SDR ASAA2018020223376

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 39,793 hours, 11,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED UPON RECALL FOR RIGHT PACK.  EXTINGUISHES UPON MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 ZONE TEMP CONTROLLER FAULT THIS PACK TCV ON PREVIOUS FLT, GREEN ON VERIFY.  RESET FAULT & RAN PACK, FAULT DID NOT RETURNED. NO HISTORY PAST 30 DAYS IAW FIM 21-53, TASK 804.
